# SDR 2009FA0000644

- Difficulty date: July 16, 2009
- Submitted: July 22, 2009
- Operation: General aviation
- Aircraft: N4640E
- Make and model: Cessna A185F
- Aircraft serial: 18503824
- Aircraft time: 13,099 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: DDOFF10300BR
- Part serial: I042489
- Condition: Loose
- Location: Zone 400
- Part time: 25 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED NOISE IN RADIO.  FOUND HIGH RIPPLE VOLTAGE WITH TESTER.
